Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Solutions of Lévy-driven SDEs with unbounded coefficients as Feller processes


Author: Franziska Kühn
Journal: Proc. Amer. Math. Soc.
MSC (2010): Primary 60J35; Secondary 60H10, 60G51, 60J25, 60J75, 60G44
DOI: https://doi.org/10.1090/proc/14022
Published electronically: February 21, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (L_t)_{t \geq 0}$ be a $ k$-dimensional Lévy process and $ \sigma : \mathbb{R}^d \to \mathbb{R}^{d \times k}$ a continuous function such that the Lévy-driven stochastic differential equation (SDE)

$\displaystyle dX_t = \sigma (X_{t-}) \, dL_t, \qquad X_0 \sim \mu ,$    

has a unique weak solution. We show that the solution is a Feller process whose domain of the generator contains the smooth functions with compact support if and only if the Lévy measure $ \nu $ of the driving Lévy process $ (L_t)_{t \geq 0}$ satisfies

$\displaystyle \nu (\{y \in \mathbb{R}^k; \vert\sigma (x)y+x\vert<r\}) \xrightarrow []{\vert x\vert \to \infty } 0.$    

This generalizes a result by Schilling & Schnurr (2010) which states that the solution to the SDE has this property if $ \sigma $ is bounded.

References [Enhancements On Off] (What's this?)

  • [1] Anita Behme and Alexander Lindner, On exponential functionals of Lévy processes, J. Theoret. Probab. 28 (2015), no. 2, 681-720. MR 3370671
  • [2] Björn Böttcher, On the construction of Feller processes with unbounded coefficients, Electron. Commun. Probab. 16 (2011), 545-555. MR 2836760
  • [3] Björn Böttcher, René Schilling, and Jian Wang, Lévy matters. III, Lecture Notes in Mathematics, vol. 2099, Springer, Cham, 2013. Lévy-type processes: construction, approximation and sample path properties; With a short biography of Paul Lévy by Jean Jacod; Lévy Matters. MR 3156646
  • [4] Stewart N. Ethier and Thomas G. Kurtz, Markov processes, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1986. Characterization and convergence. MR 838085
  • [5] Nobuyuki Ikeda and Shinzo Watanabe, Stochastic differential equations and diffusion processes, North-Holland Mathematical Library, vol. 24, North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo, 1981. MR 637061
  • [6] Niels Jacob, Pseudo differential operators and Markov processes. Vol. I, Imperial College Press, London, 2001. Fourier analysis and semigroups. MR 1873235
  • [7] Niels Jacob, Pseudo differential operators and Markov processes. Vol. I, Imperial College Press, London, 2001. Fourier analysis and semigroups. MR 1873235
  • [8] Niels Jacob, Pseudo differential operators and Markov processes. Vol. III, Imperial College Press, London, 2005. Markov processes and applications. MR 2158336
  • [9] Thomas G. Kurtz, Equivalence of stochastic equations and martingale problems, Stochastic analysis 2010, Springer, Heidelberg, 2011, pp. 113-130. MR 2789081
  • [10] Franziska Kühn, Probability and Heat Kernel Estimates for Lévy(-Type) Processes, Ph.D. Thesis, Technische Universität Dresden 2016.
  • [11] Franziska Kühn, Random time changes of Feller processes, preprint.
  • [12] Philip E. Protter, Stochastic integration and differential equations, 2nd ed., Applications of Mathematics (New York), vol. 21, Springer-Verlag, Berlin, 2004. Stochastic Modelling and Applied Probability. MR 2020294
  • [13] René L. Schilling and Lothar Partzsch, Brownian motion, 2nd ed., De Gruyter Graduate, De Gruyter, Berlin, 2014. An introduction to stochastic processes; With a chapter on simulation by Björn Böttcher. MR 3234570
  • [14] René L. Schilling and Alexander Schnurr, The symbol associated with the solution of a stochastic differential equation, Electron. J. Probab. 15 (2010), 1369-1393. MR 2721050
  • [15] Rong Situ, Theory of stochastic differential equations with jumps and applications, Mathematical and Analytical Techniques with Applications to Engineering, Springer, New York, 2005. Mathematical and analytical techniques with applications to engineering. MR 2160585
  • [16] Daniel W. Stroock, Diffusion processes associated with Lévy generators, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 32 (1975), no. 3, 209-244. MR 0433614
  • [17] Jan A. van Casteren, Markov processes, Feller semigroups and evolution equations, Series on Concrete and Applicable Mathematics, vol. 12, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011. MR 2779929
  • [18] Jan A. van Casteren, On martingales and Feller semigroups, Results Math. 21 (1992), no. 3-4, 274-288. MR 1157331
  • [19] Pio Andrea Zanzotto, On stochastic differential equations driven by a Cauchy process and other stable Lévy motions, Ann. Probab. 30 (2002), no. 2, 802-825. MR 1905857

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60J35, 60H10, 60G51, 60J25, 60J75, 60G44

Retrieve articles in all journals with MSC (2010): 60J35, 60H10, 60G51, 60J25, 60J75, 60G44


Additional Information

Franziska Kühn
Affiliation: Institut für Mathematische Stochastik, Fachrichtung Mathematik, Technische Universität Dresden, 01062 Dresden, Germany
Email: franziska.kuehn1@tu-dresden.de

DOI: https://doi.org/10.1090/proc/14022
Keywords: Feller process, stochastic differential equation, unbounded coefficients.
Received by editor(s): October 7, 2016
Received by editor(s) in revised form: November 17, 2016, May 10, 2017, and October 23, 2017
Published electronically: February 21, 2018
Communicated by: Zhen-Qing Chen
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society